# SDR SWAA2023020183330

- Difficulty date: December 19, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS500D BETWEEN STR26L TO STR26R FLOOR STRUCTURE WL156 FWD CARGO COMPARTMENT 2022-695557<[01] REPLACED ANGLE LOCATED BS500D BETWEEN STR26L TO STR26R FLOOR STRUCTURE WL156 FWD CARGO COMPARTMENT IAW 51-10-02 ITEM 9; DWG 143A9481 REV:- SHEET 10 AND DWG 143A7902 REV:- SHEET 174. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED ANGLE LOCATED BS500D BETWEEN STR26L TO STR26R FLOOR STRUCTURE WL156 FWD CARGO COMPARTMENT IAW 51-10-02 ITEM 9; DWG 143A9481 REV:- SHEET 10 AND DWG 143A7902 REV:- SHEET 174. SEE INDIVIDUAL SIGN OFFS BELOW. ITEM RII.
